# SDR DALA2024041504466

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 73,540 hours, 24,080 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT CTR ENTRY DOOR ADVISORY MSG ON LANDING ROLL OUT. FA REPORTS NOTHING UNUSUAL.  TROUBLESHOT IAW FIM 52-71-00-815-804. NO DEFECTS NOTED.
